# SDR DALA2021080904545

- Difficulty date: August 6, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 69,379 hours, 25,717 cycles
- System (JASC): 3160 · Central Display
- Part: Computer
- Condition: Faulted
- Location: Eicas
- Stage of operation: TO
- How discovered: 9
- Nature of condition: G
- Precautionary procedure: C

## Discrepancy

SHIP 6710- ATO- DUE TO MULTIPLE EICAS WARNINGS & CAUTION MESSAGES, INCLUDING MULTIPLE FIRE WARNINGS. ABORTED @ GREATER THAN 100KTS. CORRECTIVE ACTION: T/S PER B757 FIM 31-48-02. REPLACED LT EICAS COMPUTER DUE TO INTERNAL FAULT. C/W HIGH ENERGY STOP INSPECTION.
